Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can the pill cause stomach ache?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Sat, 29 Dec 2012 in Abdominal Pain
Question: can the pill cause stomach ache
doctor
Answered by Dr. Das Arindam 7 minutes later
Hello,
Thank you for posting a query.

Yes, pill can cause stomach ache. Because of increased acid secretion or gastric irritation. It is a common side effect seen in women taking pills.

You can take pantoprazole group of anti acidic agent to decrease the acidity. It will definitely give relief.

If pain increases, you can consult with your treating doctor for clinical examination to rule out any other possibilities.

Hope this information suffices. Let me know, if you have any more question.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Das Arindam 2 minutes later
ok thankyou so i dont need to worry and the best thing to would be buscopan or paractomel i have been using a heat pad and im only on the 2nd strip of the pill as started it last night so the abdomal pain is caused by the pill
doctor
Answered by Dr. Das Arindam 9 minutes later
Hello,
Thank you for writing back.

So, you are using buscopan or paracetamol. Those can also lead to this type of stomach ache. You must have to take the pantoprazole group of drug immediately. Take it in empty stomach for a minimum period of 15 days.

One more point is to avoid the paracetamol or buscopan as much as you can.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Das Arindam 1 minute later
oh ok where do i get pantoprazole from
doctor
Answered by Dr. Das Arindam 16 minutes later
Hello,
Thank you for writing back.

You can take any one of pantoprazole / omeprazole / lansoprazole / esomeprazole / rabeprazole .

You can find it in pharmacy.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,   ,   ,  

Recent questions on  Omeprazole

doctor1 MD

Hello, beginning 4 days ago I began to have hiccups, and they are still with me today. Im unable to sleep. Then theres the acid reflux and burning pain when I swallow food as im swallowing corrosive battery acid. Was some nausea earlier. Are these two related? And what should be done firstly to address the hiccups and sleep deprivation. I am taking prilosec and mylanta and little food. Thank so much and have a great day.

doctor1 MD

yes, I had a colonoscopy followed up by a barium and was diagnosed with dirvirtulosis . I believe this is a pouch in the colon. At present I have had diahrea for 5 days and my family doctor said it was dirvirticulosis. However I have not had any pain or vomiting. I have reflux to which I take Losec , which I know can cause some diahrea. He put me on antibiotics . what should my next step be?. I watch my diet and in the past have had regular bms sometimes 3 a day

doctor1 MD

prednisone, prochlorper, metronidazol, prilosec, tylenol, he has basically been shitting blood, it was every twenty minutes all day for severeal days cant eat anything with out it coming back out , feels like he has to vomit but hardly nothuing comes up, has bad stomach cramps and has been in bed for over a week





doctor1 MD

my son is 8 yrs old and wakes up in the night usually in dissociated state of mind i believe having nightmares. sometimes when he wakes he complains of sharp stomach pain. then sometimes he wakes throwing up. and usually does not remember gettng sick. ive take him to a gastroligist te said perhaps acid reflux and put him on omeprazole. period . im not sure what to tink. ?????                                                   

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart from that I’m healthy and run 60km on average per week including competitive races I have been...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT PINPOINT ANYTHING THAT I HAVE EATEN OR DONE THAT WOULD CONTRIBUTE TO THE ISSUE. I HAVE ALSO EXPERIENCED A...